MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES
Model Number 01.32.150DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 july 2021: lot 2010311: (b)(4) items manufactured and released on 26-jan-2021.Expiration date: 2026-01-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other devices involved: batch review performed on 28 july 2021: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 2100154: (b)(4) items manufactured and released on 17-feb-2021.Expiration date: 2026-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Screws: mpact 01.32.6535 cancellous bone screw, flat head ø 6,5 l 35 (k103721) lot 2013780: (b)(4) items manufactured and released on 12-feb-2021.Expiration date: 2026-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Stem: quadra -r 01.12.065 cementless, ha coated revision stem size 5 (k082792) lot 1810350: (b)(4) items manufactured and released on 27-feb-2019.Expiration date: 2024-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Revision surgery 1 month after primary due to infection.Staph epidermis was the pathogen.The surgery was completed successfully, all implant revised successfully and tibial spacer implanted.

Brand Name
CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12258956
Report Number3005180920-2021-00658
Device Sequence Number19927682
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number2010311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight70